For Better Performance Please Use Chrome or Firefox Web Browser

Publications

R. R. Farashahi, P.-A. Fouque, I. Shparlinski, M. Tibouchi and F. Voloch, “Indifferentiable deterministic hashing to elliptic and hyperelliptic curves”, Mathematics of  Computation , vol. 82, pp 491-512, 2013. http://www.ams.org/journals/mcom/2013-82-281/S0025-5718-2012-02606-8/

R. R. Farashahi, H.  Wu, C. Zhao, “Efficient Arithmetic on Hessian Curves over Fields of Characteristic Three”, SAC 2012,  LNCS vol. 7707, Springer-Verlag, 2012, pp. 135-148, 2012. http://link.springer.com/chapter/10.1007%2F978-3-642-35999-6_10

R. R.  Farashahi,  I. E. Shparlinski, “On group structures realized by elliptic curves over a fixed finite field”, Experimental Mathematics, vol. 21, No 1, pp. 1-10, 2012. http://www.tandfonline.com/doi/abs/10.1080/10586458.2012.632754

R. R. Farashahi, D. Moody and H. Wu, “Isomorphism classes of Edwards curves over finite fields”, Finite Fields and Their Applications, vol. 18, pp. 597 – 612, 2012. http://www.sciencedirect.com/science/article/pii/S1071579711001079

R. R. Farashahi and I. E. Shparlinski, “Pseudorandom Bits From Points on Elliptic Curves”, IEEE Trans. on Inform. Theory, vol. 58, No. 2, 2012, pp. 1242-1247. http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumber=6043877&tag=1

R. R. Farashahi, “Hashing into Hessian curves”, Africacrypt 2011, LNCS vol. 6737, Springer-Verlag, 2011, pp. 278–289, 2011. http://www.springerlink.com/content/n7kq11rg403t/#section=918009&page=1&locus=0

R. R. Farashahi, “On the Number of Distinct Legendre, Jacobi, Hessian and Edwards Curves” (Extended Abstract) ”, Workshop on Coding theory and Cryptology (WCC  2011), pp. 37--46. http://hal.inria.fr/inria-00607279/fr/

R. R.  Farashahi,  I. E. Shparlinski, “On pseudopoints of algebraic curves”, Archiv Math., 2010, vol. 95, pp. 529--537. http://www.springerlink.com/content/p015679871v32512/

R. R.  Farashahi and M. Joye, “Efficient arithmetic on Hessian curves”, PKC 2010, LNCS vol. 6056, Springer-Verlag, 2010,  pp. 243--260.  http://www.springerlink.com/content/v83201th257750q8/?p=929b081f77734b4c809e4fadb8581a56&pi=14

R. R. Farashahi, and I. E. Shparlinski, “On the Number of Distinct Elliptic Curves in  Some Families”, Designs, Codes and Cryptography, vol. 54, No. 1, 2010, pp. 83-99. http://www.springerlink.com/content/3m2l482632906706/fulltext.pdf

R. R.  Farashahi, I. E. Shparlinski and J. F. Voloch, “On Hashing into Elliptic Curves”, Journal of Mathematical Cryptology, vol. 3, No. 4, 2009, pp. 353–360. http://www.reference-global.com/doi/abs/10.1515/JMC.2009.022

D.J. Bernstein, T. Lange, and R. R. Farashahi, “Binary Edwards Curves”, Cryptographic Hardware and Embedded Systems--CHES 2008, LNCS, vol. 5154. Springer-Verlag, 2008, pp. 244--265. http://www.springer.com/computer/security+and+cryptology/book/978-3-540-85052-6

R. R. Farashahi, “Extractors for Jacobians of Binary Genus-2 Hyperelliptic Curves”, Information Security and Privacy, 13th Australian Conference, ACISP 2008, LNCS, vol. 5107, Springer-Verlag, 2008, pp. 447--462. http://www.springer.com/computer/security+and+cryptology/book/978-3-540-69971-2

R. R. Farashahi, R. Pellikaan, and A. Sidorenko, “Extractors for Binary Elliptic Curves”, Designs, Codes and Cryptography, vol. 49, No. 1-3, 2008, pp. 171--186 Open access at : http://www.springerlink.com/content/lm35kv103x34j754

R. R. Farashahi , “Extractors for Jacobian of Hyperelliptic Curves of Genus 2 in Odd Characteristic”, Cryptography and Coding: 11th IMA International Conference, LNCS, vol. 4887, Springer-Verlag, 2007, pp. 313–335. http://www.springerlink.com/content/k182274362n2616r/

R. R. Farashahi and R. Pellikaan, “The Quadratic Extension Extractor for (Hyper)Elliptic Curves in Odd Characteristic”, WAIFI 2007, LNCS, vol. 4547, Springer-Verlag, 2007, pp. 219--236. http://www.springerlink.com/content/jw2057481q38080q/

R. R. Farashahi, R. Pellikaan, and A. Sidorenko, “Extractors for Binary Elliptic Curves (Extended Abstract) ”, Workshop on Coding theory and Cryptology (WCC 2007), pp. 127--136.

R. R. Farashahi, B. Schoenmakers, A. Sidorenko,  “Efficient Pseudorandom Generator Based on the DDH Assumption”, PKC 2007, LNCS, vol. 4450, Springer-Verlag, 2007, pp. 426--441. http://www.springerlink.com/content/9438318k81r30312/

R. R. Farashahi and M.Motamedi, “Euclidean Domain and Principal Ideal Domain”, J. of Mathematics-Statistics, Golchin -I Riyazi, Vol 13, No. 1, Fall 2005, Shiraz University, Iran.